Discussions By Condition: I cannot get a diagnosis.

I give the symptoms if you can help that would be great!

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Gertie
  • October 22, 2007
  • 03:05 PM

I am a twenty year old female psychology student and am currently been seen by immunology. (I have previously seen Rheuotology and Dermatology - from whence I received this referral).

Possibly unrelated, I am seen in Cardiology for an ongoing heart problem...soon to begin treatment.

These are the symptoms;

face rash (especially when light)
skin patches (looks and feels like friction burns) approx 2/3 a month in different regions of body
regular abscess (limbs)
extreme fatigue (can sleep for ages and wake feeling exhausted)
some joint pain
cold hands and feet
(fainting - cardiology) approx 2 weekly
mouth and genitalia ulcers
abdominal pain
persistant urinary infections
frequent colds/infections
nose bleeds
headachesI have maintained normal lifestyle with this, but am getting to the stage where I want a diagnosis and treatment...i am tired of it!

Please help.


Reply Flag this Discussion

1 Replies:

  • Since you've been to a rheumatologist i am going to assume that he ruled out lupus, right? Now that you are at immunology they will rule out aids and other immune deficiencies. The only thing i can think of that causes cardiac symptoms with rash would be rheumatic fever. You have an awful lot of the symptoms for "porphyria", which is actually not that uncommon of a disease ,but doctors rarely think of it! Good luck to you.
    Anonymous 42,789 Replies
    • October 23, 2007
    • 03:30 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?